Dimetapp


Also found in: Dictionary, Thesaurus, Wikipedia.

Dimetapp™

a trademark for a fixed-combination drug containing a decongestant (pseudoephedrine) and an antihistamine (brompheniramine maleate). It may also contain the antitussive dextromethorphan.

Dimetapp®

Pharmacology A popular OTC antihistamine and nasal decongestant with brompheniramine & phenylpropanolamine
References in periodicals archive ?
A previous study conducted in order to analyse changes in the enamel surfaces after treatment with antihistamine Claritin[R], antibiotic Klaricid[R], and antihistamine Dimetapp Elixir[R] also showed a decrease of enamel hardness [Valinoti et al.
However, almost half of the children who took the Dimetapp fell asleep after two hours, compared to only about one-quarter of the children who took the placebo and fell asleep.
Christopher shows her the strip of Dimetapp tablets, from which he had taken the remaining three.
A company representative told Ice Cream Reporter that while the product carries the Dimetapp name, it does not contain the chemical ingredients used in Dimetapp's traditional treatments for the symptoms of sore throat, fever, and congestion.
Formerly American Home Products, this pharmaceutical concern produces such household names as Advil, Robitussin, Dimetapp, and Chap Stick.
Tylenol, Dimetapp, Robitussin, Robitussin CF, Theraflu,
Wyeth Consumer Healthcare, a division of Wyeth, is one of the world's leaders in the development, manufacturing and marketing of non-prescription medicines, vitamins and nutritional products, including established brands such as Advil , Centrum , ChapStick , Dimetapp and Robitussin .
Wyeth Consumer Healthcare is a leader in the research and development, manufacture and marketing of a broad range of consumer health care products, including Centrum, Robitussin, Advil, Chap Stick and Dimetapp.
Wyeth Consumer Healthcare is also taking the following actions: -- Communicating to healthcare professionals to no longer recommend over-the-counter cough and cold products for children under age two -- Changing labels for products that have dosing instructions for children under age two to clarify that over-the-counter cough and cold medicines should not be used for children under age two -- Updating health care professional dosing charts to reflect the new "do not use" instructions for children under age two -- Adding the "do not use" instructions for children under age two to marketing materials for Robitussin and Dimetapp products
The recall and replacement program for these products does not affect other Robitussin and Dimetapp cough and cold products.
cough, cold and flu products such as Dimetapp, Motrin, Nyquil/Dayquil, PediaCare, Robitussin, Sudafed, Triaminic, Tylenol and Vicks.
cough, cold and flu products, including Dimetapp, Motrin, Nyquil/Dayquil, PediaCare, Robitussin, Sudafed, Triaminic, Tylenol, and Vicks.